# SDR TSAA0253214

- Difficulty date: October 16, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- Engine: Pwa JT8D17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654549816
- Condition: Cracked
- Location: Rt Wing
- Part time: 40,031 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED A CRACK AND CORROSION LOCKED AT RIGHT WING FRONT SPAR WEB AT FSS 124.79 AND FSS 134.80.  HFEC INSPECTED TO ENSURE THE DAMAGE COMPLETELY REMOVED.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW ECO.  AIRCRAFT RETURNED TO SERVICE.
